Journal of Mathematical Sciences

, Volume 158, Issue 3, pp 297–452

Equations with nonnegative characteristic form. I

Article

Abstract

This monograph consists of two volumes and is devoted to second-order partial differential equations (mainly, equations with nonnegative characteristic form). A number of problems of qualitative theory (for example, local smoothness and hypoellipticity) are presented.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations